# SDR SWIA200616363

- Difficulty date: January 3, 2006
- Submitted: March 6, 2006
- Operation: Air carrier
- Aircraft: N403SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7028
- Aircraft time: 30,840 hours, 26,525 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 605
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO COMPARTMENT - FS 605 LT - CRACKED FRAME (605) UNDERNEATH DOOR THRESHOLD.  ITEM FOUND AT C-CHECK INSPECTION.  INSTALLED DOOR THRESHOLD CLIP IAW CRJ200 SRM 51-42-06 PG 16 FIG 9.
